Alert archive / Texas / Tornado Warnings in 2012
Tornado Warning 19, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at May 30, 2012, 6:45 PM CDT for Concho County, Runnels County, Texas. It was in force for 30 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2012, 6:45 PM CDT (23:45 UTC)
- Expired
- May 30, 2012, 7:15 PM CDT
- In force
- 30 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties Concho County, TX, Runnels County, TX
The radar
The San Angelo radar (KSJT), 76 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 6:47 PM CDT | TORNADO | 5 Ene Paint Rock, TX | RAIN WRAPPED TORNADO REPORTED APPROXIMATELY 5 MILES ENE OF PAINT ROCK ON RURAL ROAD 1929 |
| May 30, 7:00 PM CDT | HAIL 2.75 | 5 Sw Leaday, TX | NICKEL TO BASEBALL SIZE HAIL NEAR THE RURAL ROAD 1929 BRIDGE |
| May 30, 7:17 PM CDT | HAIL 2.75 | Millersview, TX | |
| May 30, 7:20 PM CDT | TSTM WND DMG | Millersview, TX | SEVERAL ROAD SIGNS BLOWN OVER IN THE MILLERSVIEW AREA. |
| May 30, 7:20 PM CDT | TORNADO | Millersview, TX | BRIEF TOUCHDOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 5:11 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 11.8 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1761 J/kg
- Mixed-layer CIN
- -189 J/kg
- Mixed-layer LCL
- 1809 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
291
WFUS54 KSJT 302345
TORSJT
TXC095-399-310015-
/O.NEW.KSJT.TO.W.0019.120530T2345Z-120531T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
645 PM CDT WED MAY 30 2012
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN RUNNELS COUNTY IN WEST CENTRAL TEXAS...
NORTHEASTERN CONCHO COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 715 PM CDT
* AT 642 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS 7 MILES WEST OF IVIE RESERVOIR NEAR CONCHO PARK
MARINA...OR 7 MILES NORTHEAST OF PAINT ROCK...MOVING SOUTHEAST AT
20 MPH. SOME ROADS IN THE PATH OF THIS STORM INCLUDE RANCH ROAD 2134
AND RANCH ROAD 1929.
IN ADDITION TO DANGEROUS TORNADIC WINDS...OTHER HAZARDS INCLUDE...
LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.
DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH.
POTENTIALLY DEADLY LIGHTNING.
* THE TORNADO IS EXPECTED TO BE NEAR...
IVIE RESERVOIR NEAR CONCHO PARK MARINA BY 700 PM CDT...
MILLERSVIEW BY 715 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING
FOR WEST CENTRAL TEXAS.
&&
LAT...LON 3135 9986 3157 9994 3164 9984 3154 9968
3153 9969 3153 9965 3150 9968 3150 9965
3147 9962 3148 9961 3149 9963 3149 9960
3146 9960
TIME...MOT...LOC 2344Z 319DEG 15KT 3155 9981
$$
DANIELS1 follow-up statement
940
WWUS54 KSJT 302350
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
650 PM CDT WED MAY 30 2012
TXC095-399-310015-
/O.CON.KSJT.TO.W.0019.000000T0000Z-120531T0015Z/
RUNNELS TX-CONCHO TX-
650 PM CDT WED MAY 30 2012
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHEASTERN CONCHO AND SOUTHEASTERN RUNNELS COUNTIES...
AT 647 PM CDT... A TORNADO WAS CONFIRMED 5 MILES EAST NORTHEAST OF
PAINT ROCK! RESIDENTS IN THE PATH OF THIS TORNADO ARE URGED TO TAKE
SHELTER IMMEDIATELY!
STORM HAZARDS INCLUDE...
DANGEROUS TORNADIC WINDS.
LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
WITH POSSIBLE STORM IMPACTS...
DOWNED TREES AND TOPPLED SIGNS...
BROKEN WINDOWS AND ROOF DAMAGE...
VEHICLES...SHEDS...AND POORLY SECURED MOBILE HOMES TOPPLED
DENTED VEHICLES...
MODERATE ROOF DAMAGE...
MAY BREAK WINDOWS ON VEHICLES AND HOMES...
MAY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED...
SIGNIFICANT DAMAGE TO TREE LIMBS...
SOME TREES MAY BE BLOWN DOWN...
SHEDS TOPPLED...
ROOF DAMAGE TO MANUFACTURED HOMES...
EXTENSIVE POWER OUTAGES...
AND DANGEROUS LIGHTNING.
THE TORNADO WILL BE NEAR...
IVIE RESERVOIR NEAR CONCHO PARK MARINA BY 655 PM CDT...
THE INTERSECTION OF RANCH ROAD 1929 AND RANCH ROAD 2134 BY 700 PM
CDT...
MILLERSVIEW BY 715 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING
FOR WEST CENTRAL TEXAS.
&&
LAT...LON 3135 9986 3157 9994 3164 9984 3154 9968
3153 9969 3153 9965 3150 9968 3150 9965
3147 9962 3148 9961 3149 9963 3149 9960
3146 9960
TIME...MOT...LOC 2349Z 319DEG 15KT 3153 9979
$$
DANIELSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 30, 6:35 PM CDT, 10 minutes earlier.
Area forecast discussion, May 30, 6:35 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 635 PM CDT WED MAY 30 2012 .DISCUSSION... SEE 0Z AVIATION DISCUSSION BELOW. && .AVIATION... SEVERE STORMS ONGOING SOUTH OF KABI AREA. EXPECT STORMS TO CONTINUE TO HEAD SOUTHEAST AND MAY AFFECT KBBD BETWEEN 01 AND 03Z SO INCLUDED TEMPO THUNDERSTORM GROUP FOR THAT TAF. OTHER AREAS SHOULD REMAIN VFR FOR THE NEXT 24 HOURS. WINDS OF 10 TO 20 KT SHOULD DECREASE AFTER 3Z. && .PREV DISCUSSION... /ISSUED 347 PM CDT WED MAY 30 2012/ SHORT TERM... LATEST SURFACE ANALYSIS SHOWS INCREASING CONVERGENCE ALONG A SHARP DRYLINE THAT EXTENDS FROM CLARENDON SOUTH TO STERLING CITY. CONVERGENCE WAS ALSO INCREASING BETWEEN THE DRYLINE AND THE GRAVITY WAVES/OUTFLOW BOUNDARY. CAPE VALUES HAVE INCREASED TO 4000J/KG ACROSS THE BIG COUNTRY. THIS HIGH CAPE EXTENDS SOUTH INTO THE NORTHERN CONCHO VALLEY. SFC-6KM BULK SHEAR WAS AROUND 50KTS AS A JET STREAK APPROACHES WC TX. THESE INGREDIENTS COULD SET THE STAGE FOR THE DEVELOPMENT OF SUPERCELLS LATE THIS AFTERNOON INTO TONIGHT. ANY RIGHT MOVING SUPERCELLS COULD BECOME TORNADIC AS THEY ENCOUNTER THE LOW LEVEL BACKED FLOW AND THE N/S ORIENTED GRAVITY WAVES. THE PRIMARY CONVECTION WAS FORMING NEAR CHILDRESS WHICH SHOULD EVENTUALLY MOVE SOUTHEAST AS AN MCS TOWARDS THE BIG COUNTRY. OTHER NEW CONVECTION COULD FORM ANYTIME LATE THIS AFTERNOON AND EVENING IN THE BIG COUNTRY AND NORTHERN CONCHO VALLEY. THE CAP WAS STRONGEST ACROSS THE SOUTH AND WEST. TOWERING CUMULUS ARE DEVELOPING BETWEEN THE OUTFLOW BOUNDARY AND THE DRYLINE WHERE THE CAPE VALUES ARE THE HIGHEST. SOME OF THE CU EVEN EXTENDS SOUTH INTO TOM GREEN COUNTY AND TO BRADY. HAVE ADDED 20 POPS IN THAT AREA AND HAVE RAISED THE POPS TO 40 ACROSS THE BIG COUNTRY. MAIN THREATS TONIGHT WILL BE LARGE HAIL AND DAMAGING WINDS WITH AN ISOLATED TORNADO POSSIBLE. FOR THURSDAY... COLD FRONT WILL BE MOVING SOUTH THROUGH THE BIG COUNTRY DURING THE MORNING AND WILL LIKELY TRIGGER THUNDERSTORMS ACROSS THE SOUTH HALF OF THE REGION TOMORROW AFTERNOON. MODELS HAVE SLOWED THE FRONT SOME AND THIS COULD ALLOW TIME FOR THE ATMOSPHERE TO DESTABILIZE SOUTH OF THE FRONT. THERE IS A SLIGHT RISK FOR SEVERE STORMS TOMORROW AFTERNOON ACROSS THE NORTHWEST HILL COUNTRY FOR SURFACE BASED CAPES AT 3000 J/KG. THE MAIN THREAT WILL BE LARGE HAIL. 26 LONG TERM... COLD FRONT WILL CONTINUE TO SAG SOUTH OF INTERSTATE 10 THURSDAY NIGHT. MODELS INDICATE A LITTLE BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS BEHIND THE FRONT THURSDAY NIGHT ACROSS OUR SOUTHERN COUNTIES...AND HAVE 30-40 POPS ACROSS THAT AREA. SOME CLOUD COVER WILL LINGER INTO FRIDAY ACROSS OUR AREA...HELPING TO CONFINE HIGH TEMPERATURES TO THE MID/UPPER 80S. UPPER RIDGING OVER THE SOUTHERNN AND CENTRAL ROCKIES SATURDAY WILL SHIFT EAST AND STRENGTHEN OVER THE PLAINS EARLY NEXT WEEK. WITH LACK OF UPPER SUPPORT AND ABSENCE OF A SURFACE FOCUS IN OUR AREA... GOING WITH A DRY FORECAST IN THE LONG TERM. WITH THE 850 MB THERMAL RIDGE FORECAST TO GRADUALLY BUILD EAST INTO OUR AREA... EXPECT A WARMING TREND IN TEMPERATURES. HIGHS EXPECTED TO BE IN THE MID TO UPPER 90S BY SUNDAY...WITH LITTLE CHANGE INDICATED THROUGH THE MIDDLE OF NEXT WEEK. NOCTURNAL DEVELOPMENT OF LOW- LEVEL JET WILL AID IN LOW-LEVEL MOISTURE TRANSPORT...RESULTING IN LOW CLOUD DEVELOPMENT NORTH INTO AT LEAST OUR SOUTHERN COUNTIES DURING THE EARLY MORNING HOURS EACH DAY. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 69 85 61 87 69 / 40 10 10 10 10 SAN ANGELO 70 90 64 89 69 / 20 20 20 10 10 JUNCTION 71 91 68 89 69 / 20 40 40 10 10 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 08/99/99
Hazardous weather outlook, May 30, 12:07 PM CDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 1207 PM CDT WED MAY 30 2012 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-311715- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 1207 PM CDT WED MAY 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TO DEVELOP ACROSS THE BIG COUNTRY MAINLY ALONG AND NORTH AND EAST OF A LINE FROM BROWNWOOD TO BALLINGER TO SWEETWATER. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND AN ISOLATED TORNADO. NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND EARLY EVENING WEST OF A HASKELL...TO SAN ANGELO...TO OZONA LINE. SOUTHWEST WINDS OF 15 TO 20 MPH AT 20 FEET WILL COMBINE WITH RELATIVE HUMIDITY VALUES OF 10 TO 20 PERCENT AND VERY HOT TEMPERATURES. ANY OUTDOOR BURNING...OR ACTIVITY THAT COULD RESULT IN ACCIDENTAL FLAMES OF ANY KIND SHOULD BE DONE WITH CAUTION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY AND THURSDAY NIGHT...GENERALLY SOUTH AND EAST OF THROCKMORTON...TO SAN ANGELO LINE. THE POTENTIAL FOR WIDESPREAD SEVERE WEATHER REMAINS LOW. HOWEVER...ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING DEADLY CLOUD TO GROUND LIGHTNING WITH THE GUSTY WINDS AND HAIL ACCOMPANYING THE STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON.
In the hours before
Local storm report, May 30, 6:13 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
613 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL BALLINGER 31.74N 99.96W
05/30/2012 E1.75 INCH RUNNELS TX TRAINED SPOTTER
&&
EVENT NUMBER SJT1200188
JOHNSONLocal storm report, May 30, 6:14 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
614 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL BALLINGER 31.74N 99.96W
05/30/2012 E1.75 INCH RUNNELS TX PUBLIC
REPORT RELAYED THROUGH LOCAL BROADCAST MEDIA
&&
EVENT NUMBER SJT1200189
JOHNSONLocal storm report, May 30, 6:18 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
618 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL 9 SW VIEW 32.25N 99.99W
05/30/2012 E2.75 INCH TAYLOR TX NWS EMPLOYEE
QUARTER TO BASEBALL SIZE HAIL AT CORONADO CAMP AT THE
JUNCTION OF US 277 AND RURAL ROAD 89
&&
EVENT NUMBER SJT1200190
JOHNSONLocal storm report, May 30, 6:21 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
621 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL TUSCOLA 32.21N 99.80W
05/30/2012 E1.00 INCH TAYLOR TX PUBLIC
PEA TO QUARTER SIZE HAIL IN TOWN
&&
EVENT NUMBER SJT1200191
JOHNSONLocal storm report, May 30, 6:30 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
630 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL TUSCOLA 32.21N 99.80W
05/30/2012 E1.75 INCH TAYLOR TX AMATEUR RADIO
&&
EVENT NUMBER SJT1200192
JOHNSONLocal storm report, May 30, 6:39 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
639 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL 3 E OVALO 32.17N 99.76W
05/30/2012 E1.75 INCH TAYLOR TX PUBLIC
&&
EVENT NUMBER SJT1200193
JOHNSONThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 4:42 PM CDT | Special Weather Statement | SJT | Taylor | 48 min |
| May 30, 4:47 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Nolan, Taylor | 43 min |
| May 30, 4:56 PM CDT | Special Weather Statement | SJT | Runnels | 49 min |
| May 30, 5:02 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 43 min |
| May 30, 5:28 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Taylor | 47 min |
| May 30, 5:33 PM CDT | Tornado Warning | SJT | Taylor | 27 min |
| May 30, 5:34 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 41 min |
| May 30, 5:44 PM CDT | Tornado Warning | SJT | Runnels | 31 min |
| May 30, 6:06 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Taylor | 39 min |
| May 30, 6:10 PM CDT | Tornado Warning | SJT | Coleman, Concho, Runnels | 35 min |
| May 30, 6:14 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels | 46 min |
| May 30, 6:30 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Taylor | 27 min |
| May 30, 6:56 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, McCulloch, Runnels | 49 min |
Nearby
Tornado Warnings in Texas, 2012Every tornado warning in 2012Tornadoes in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.